# SDR SWAA960346

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN CORRODED AT PRODUCTION SPLICE AT BS 1016 S27R WL 187.  REPAIRED PER BOEING SRM.
